# SDR CALA0000119

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Bs 1007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT INTERCOSTAL GOUGED ON TOP AND BOTTOM FLANGE AT STA 1007, LONGERON 22R.  REPAIR ANGLES WERE INSTALLED IAW SRM 51-10-4, 51-10-3, AND 53-01, FIGURE 2.
